Attention Deficit and Hyperactivity Disorder (ADHD) is among the most commonly encountered neurodevelopmental disorders in childhood with its reported worldwide prevalance as 5%. Among the recommended treatment regimens as stimulants, the most frequently advised ones are methylphenidate (MPH) preparates. Among long acting MPH preparates, the form that contains an osmotic release oral system (MPH-OROS) is frequently used in clinical practice. Studies about risks, causes and outcomes regarding high dose MPH intake and effects of high dose MPH preparates in humans are limited. This article presents the clinical picture of a 12 year old boy who attempted suicide by ingesting 15 tablets of 36-mg MPH OROS. Exposure to an overdose of MPH-OROS exhibited acute sympathomimetic toxicity but no life-threatening symptoms in this patient. This case report might suggest that higher doses of MPH-OROS could be tolerated well under fine clinical observation and management; although more larger scale studies in this field would be required.